# SDR AALA20120120TUL14

- Difficulty date: December 27, 2011
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- Aircraft time: 38,563 hours, 9,784 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bushing
- Condition: Damaged
- Location: Rt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG FWD TRUNNION AIRFRAME ATTACH POINTS - FOUND A GROOVE IN METAL (WITH PRIMER ON IT) AT THE FOUR O`CLOCK POSITION AT THE AREA WHERE THE HAT OF THE BUSHING LANDS, OUTBOARD SIDE OF THE LOWER INBOARD BUSHING.  ROTO-PEENED SPOT FACED HAT LANDING TO INTENSITY OF 0.016A COVERAGE 2.0 PER EA B757-57-021000.
